# SDR 2003FA0001237

- Difficulty date: November 11, 2003
- Submitted: December 12, 2003
- Operation: General aviation
- Aircraft: N5922V
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780378
- Engine: Lyc TIO540*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Damaged
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE VACUUM PUMPS OVERBOARD AIR LINE SHOWED SIGNS OF DAMAGED THREADS, AND WORKED OUT OF THE PUMP.  WHEN IT FELL, ITS PRESUMED THAT IT BECAME CAUGHT IN THE NOSE GEARS DOWN LOCK MECHANISM.  ON LANDING, THE NOSE GEAR WOULD NOT FULLY EXTEND OR LOCK, CAUSING A SAFE NOSE GEAR UP LANDING AT SMO.  (WP200404833/ INCIDENT NR IWP 23004004)
